Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A point set which has no true quasicomponents, and which becomes connected upon the addition of a single point


Author: R. L. Wilder
Journal: Bull. Amer. Math. Soc. 33 (1927), 423-427
This work is cited by: Bull. Amer. Math. Soc., Volume 50, Number 6 (1944), 442--446
MathSciNet review: 1561394
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1927-04395-6
PII: S 0002-9904(1927)04395-6